RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 161–176 (Mi mz4262)  

This article is cited in 1 scientific paper (total in 2 paper)

Lower estimates of the order of maximal periodic groups of prime period

S. I. Adian, N. N. Repin


Full text: PDF file (875 kB)

English version:
Mathematical Notes, 1988, 44:2, 571–579

Bibliographic databases:

Document Type: Article
UDC: 512.5
Received: 22.04.1988

Citation: S. I. Adian, N. N. Repin, “Lower estimates of the order of maximal periodic groups of prime period”, Mat. Zametki, 44:2 (1988), 161–176; Math. Notes, 44:2 (1988), 571–579

Citation in format AMSBIB
\Bibitem{AdiRep88}
\by S.~I.~Adian, N.~N.~Repin
\paper Lower estimates of the order of maximal periodic groups of prime period
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 161--176
\mathnet{http://mi.mathnet.ru/mz4262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969265}
\zmath{https://zbmath.org/?q=an:0669.20030}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 2
\pages 571--579
\crossref{https://doi.org/10.1007/BF01159250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300015}


Linking options:
  • http://mi.mathnet.ru/eng/mz4262
  • http://mi.mathnet.ru/eng/mz/v44/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019